# SDR SWAA2022020856596

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 47,656 hours, 28,147 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FORWARD SLIDER CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STAB UPPER FORWARD SLIDER REF. AMM 53-31-31. OPS CHECK GOOD.
